# SDR 06FDEA1800

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6522931
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB HAS A BLEND OUT THAT EXCEEDS SRM LIMITS AT STAB STA 77.1, .500 FWD OF THE EDGE OF THE T/E SKIN.  REPAIRED LT HORIZONTAL STAB LWR SKIN PER FED EX EA 7-5510-102242.
